MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-124
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Edema (1820); Pain (1994)
Date of Event 07/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of the left knee secondary to pain, swelling, stiffness and suspected malrotation.Intraoperatively, the surgeon discovered tibial loosening at the cement to implant interface.Due to the malrotation, a completed revision of the tibial and femoral components to a rotation platform design.Doi: (b)(6) 2013; dor: (b)(6) 2016; (left knee).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative:  corrected: h6 (device).

Brand Name
ATTUNE PS FEM LT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9547500
Report Number1818910-2020-00421
Device Sequence Number14014637
Product Code JWH
UDI-Device Identifier10603295041696
UDI-Public10603295041696
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number1504-10-124
Device Catalogue Number150410124
Device Lot Number275580
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; COMPETITOR'S BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR